• All new members please introduce your self here and welcome to the board:
    http://www.professionalmuscle.com/forums/showthread.php?t=259
Buy Needles And Syringes With No Prescription
M4B Store Banner
SPC-210x65
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
Anabolic Hormones Store Banner
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
olympus
PHARMAHGH1
Bruce Labs Store banner
gd
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
advertise1
granabolic123
Blackroids-animated-optimized-number-1
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
advertise1
PM-Ace-Labs
advertise1
kinglab
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

Please help...GH hands

AllLoadedUp

Member
Registered
Joined
May 9, 2011
Messages
517
Ok guys been on 4IU of Grey Tops for 3 months. In the last 6 weeks or so my left hand has just gotten worse. The aching and tingling is to the point its waking me up at night and I can't sleep. That's just not acceptable.

I know everyone is going to say "lower the dose". But my plan was all along to do 4IU for a year straight. Is there any thing that I can do to help it? Based on what I know and have been able to read there isn't. But I thought I would ask anyway. The only thing that makes it feel better is to put a bag of ice on it. Unfortunately I can't sleep with a bag of ice on my hand. :D

Thanks.
 
Last edited:

Capin

Well-known member
Kilo Klub Member
Registered
Joined
Apr 2, 2009
Messages
1,357
You have to be flexible and adjust the amount by how you feel.
If your hands are numb and tingling only take 2iu the next day maybe 3. When I first started using gray tops 3iu was keeping me up at night also I have been playing with the dosage this way and have worked up to 6iu one day 7iu the next but some days I can only do 5iu
Watch your carb intake/fluid retention
Those carpel tunnel wrist supports help to.
 

r29241

New member
Newbies
Joined
Apr 2, 2014
Messages
2
Use a carpal tunnel wrist wrap, it keeps the fluid from building up around the nerves

Sent from my SM-G928V using Tapatalk
 

suppdude

Active member
Kilo Klub Member
Registered
Joined
May 1, 2016
Messages
1,741
Try black tops of another top.


Sent from my iPhone using Tapatalk
 

chadd7

Member
Registered
Joined
Apr 6, 2018
Messages
245
Either deal with it or lower your dose. I had the same issue when I first started. It took a couple months for it to get to the point of not waking me up in the middle of the night.
 

danieltx

Well-known member
Kilo Klub Member
Verified Customer
Joined
Oct 30, 2014
Messages
1,579
Why can people take much higher doses of pharma GH and not get these symptoms?
 

aphextwin

Well-known member
Kilo Klub Member
Registered
Joined
Apr 13, 2010
Messages
4,927
Why can people take much higher doses of pharma GH and not get these symptoms?

Let me help you out with this one....it's bc everyone's body chemistry is different.
 

emeric delczeg

IFBB PRO / Verified Customer
IFBB PROS
Registered
Verified Customer
Joined
Dec 22, 2007
Messages
7,040
Ok guys been on 4IU of Grey Tops for 3 months. In the last 6 weeks or so my left hand has just gotten worse. The aching and tingling is to the point its waking me up at night and I can't sleep. That's just not acceptable.

I know everyone is going to say "lower the dose". But my plan was all along to do 4IU for a year straight. Is there any thing that I can do to help it? Based on what I know and have been able to read there isn't. But I thought I would ask anyway. The only thing that makes it feel better is to put a bag of ice on it. Unfortunately I can't sleep with a bag of ice on my hand. :D

Thanks.

Did you checked your IGF-1 levels before using HGH ? how old are you?
 

K1

Blue-Eyed Devil
Staff member
Administrator
Moderator
Kilo Klub Member
Registered
Joined
Sep 2, 2005
Messages
10,446
Wait until you've been using GH nonstop for years...Add in working on a computer typing all day and see how that carpal tunnel feels then...My hands, wrist, fingers, forearms hurt ALL the time:eek::banghead::(
 

chadd7

Member
Registered
Joined
Apr 6, 2018
Messages
245
Let me help you out with this one....it's bc everyone's body chemistry is different.

Not true at all. I know a decent amount of guys that use both generics (blacks & greys) and US pharm grade and there is a difference. Huge difference in water retention. For this reason they rotate generics and pharm. I'm too cheap to use pharm so I deal with the sides. But that is the big question as to why generics cause more water retention.
 

chinaboy

New member
Kilo Klub Member
Joined
Oct 1, 2011
Messages
2,006
Treat it like its carpel tunnel syndrome. Stretch your wrist a lot. Ice the butt of you hand and wrist. Wear the cts brace.
 

AllLoadedUp

Member
Registered
Joined
May 9, 2011
Messages
517
Treat it like its carpel tunnel syndrome. Stretch your wrist a lot. Ice the butt of you hand and wrist. Wear the cts brace.
What is odd to me is its my left hand. I'm right handed. So it obviously gets more use than the left. But its the left that's killing me so bad. I will try the cts brace. Maybe that will help.
 

danieltx

Well-known member
Kilo Klub Member
Verified Customer
Joined
Oct 30, 2014
Messages
1,579
Let me help you out with this one....it's bc everyone's body chemistry is different.

Not true at all. I know a decent amount of guys that use both generics (blacks & greys) and US pharm grade and there is a difference. Huge difference in water retention. For this reason they rotate generics and pharm. I'm too cheap to use pharm so I deal with the sides. But that is the big question as to why generics cause more water retention.

Yes - this is exactly what I'm talking about.

I agree everyone's body chemistry is different. But I've read tons and tons of individual's reports on GH usage, and there's definitely less side effects reported with pharma, even at dosages of 8-10IU+ per day.

Are the manufacturing processes used by pharma companies that much better? Do they produce a product that's significantly more pure? We've all seen generics test very well in terms of purity, dimer, etc., but there's obviously something going on that makes sides so much less with pharma.
 

johnjuanb1

Featured Member / Sponsor Rep
Featured Member
Kilo Klub Member
Registered
Sponsors
Joined
Mar 6, 2009
Messages
24,331
Wait until you've been using GH nonstop for years...Add in working on a computer typing all day and see how that carpal tunnel feels then...My hands, wrist, fingers, forearms hurt ALL the time:eek::banghead::(

But you’re swole and ripped i bet. 😀
 

chadd7

Member
Registered
Joined
Apr 6, 2018
Messages
245
You can`t just doubt, I am 66 and my level 325 ng/ml and I don`t use any HGH.

But my guess is something else is raising your levels. Not saying it's impossible to have natural levels that high but I've never heard of that before.
 

pahlevan

Active member
Registered
Joined
Feb 15, 2013
Messages
631
Ok guys been on 4IU of Grey Tops for 3 months. In the last 6 weeks or so my left hand has just gotten worse. The aching and tingling is to the point its waking me up at night and I can't sleep. That's just not acceptable.

I know everyone is going to say "lower the dose". But my plan was all along to do 4IU for a year straight. Is there any thing that I can do to help it? Based on what I know and have been able to read there isn't. But I thought I would ask anyway. The only thing that makes it feel better is to put a bag of ice on it. Unfortunately I can't sleep with a bag of ice on my hand. :D

Thanks.
STOP, you have no idea whats in that shit your taking. sides are not a proof of quality GH.
 

thethinker48

Featured Member / Kilo Klub
Kilo Klub Member
Registered
Verified Customer
Joined
Aug 22, 2015
Messages
4,019
Lower dose. And slowly adjust upwards, or just keep it lower.

The Greys barely produce any excess water retention so another brand might also give you the hand issue but you have to experiment to see.

Personally, doesn't matter what GH I've run (up to 6 ius a day, usually 4-5), I've never gotten any carpal tunnel symptoms or issues. So everyone's different when it comes to this stuff

Sent from my Pixel XL using Tapatalk
 

aphextwin

Well-known member
Kilo Klub Member
Registered
Joined
Apr 13, 2010
Messages
4,927
Not true at all. I know a decent amount of guys that use both generics (blacks & greys) and US pharm grade and there is a difference. Huge difference in water retention. For this reason they rotate generics and pharm. I'm too cheap to use pharm so I deal with the sides. But that is the big question as to why generics cause more water retention.

I never said there wasn't a difference between pharm or generics. If I said that, please point that out. However, to say that not all of of body chemistry isn't different is concerning. No, you're wrong.
 

Staff online

Forum statistics

Total page views
511,087,686
Threads
125,413
Messages
2,443,170
Members
156,098
Latest member
annrcrks01
Top